# SDR GTIA2023053037227

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,092 hours, 4,142 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, 3000FT MUSTY ODOR FROM AIR VENTS. SHUT OFF PACK 1 & ODOR DISSIPATED-PERF TSM 05-50-00-810-831-A. IDENTIFIED PACK 1 SOURCE OF CABIN ODOR. NO OTHER FAULTS NOTED AT THIS TIME.
